# SDR HYIA20190731001

- Difficulty date: July 31, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N120PC
- Make and model: Cessna 402C
- Aircraft serial: 402C0079
- Aircraft time: 33,328 hours, 34,215 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 082255045
- Condition: Corroded
- Location: Lt Wing
- Part time: 33,328 hours, 34,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, TWO AREAS OF CORROSION WERE DISCOVERED ON THE HORIZONTAL FLANGE OF THE UPPER LEFT HAND AFT WING FITTING (P/N 0822550-45.) THESE AREAS OF CORROSION MEASURED .750 BY .250 WITH A DEPTH OF .042, AND .400 BY .250 WITH A DEPTH OF .031. THIS FITTING WILL BE REMOVED AND REPLACED WITH A FACTORY NEW PART.
